Blank Cover Image
所蔵情報QRコード

The journal of business / the School of Business of the University of Chicago

資料種別:
雑誌
背文字タイトル:
Journal of Business
出版情報:
Chicago, Ill. : University of Chicago Press, c1954-2006
形態:
v. ; 24 cm
巻次年月次:
Vol. 27, no. 2 (Apr. 1954)-v. 79, no. 6 (Nov. 2006)
継続前誌:
The journal of business of the University of Chicago <AA00240994>
ISSN:
00219398
書誌ID:
AA00240961
子書誌情報
Loading
フルテキスト
Loading contents information
所蔵情報
Loading availability information
受入情報
Loading recipt information

類似資料:

University of Chicago Press

Harvard University. Graduate School of Business Administration

Harvard Graduate School of Business Administration

Harvard University. Graduate School of Business Administration

A.W. Shaw

Shultz, George Pratt, 1920-, Whisler, Thomas L., University of Chicago. Graduate School of Business, Mckinsey Foundation

Free Press

Cronin, Jeremiah A., Greenberg, David F., Telegdi, Val, 1922-

Addison-Wesley

JSTOR Arts and Sciences I, University of Chicago Press

Yeshiva University Graduate School of Mathematical Sciences

JSTOR Business Collection, University of Chicago Press

University of Chicago. Dept. of Mathematics

University of Chicago, Department of Mathematics

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12